# SDR AALA202305225511

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A320*
- Aircraft serial: 6656
- Aircraft time: 23,987 hours, 9,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE277001
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE LOW. SERVICED R2 DOOR ASSIST BOTTLE AS PER AMM 52-22-00.
